# SDR CALA2017102103732

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 31,260 hours, 10,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES OR SMOKE IN CABIN PNEUMATIC POWER SUPPLIED BY ENGINE 1. VANILLA SCENTED VAPORIZED OIL SMELL COMING FROM FLT DECK AIR OUTLETS. NOT IN CABIN. VERY INTR AS AN OBSERVER UPON ENGINE HI POWER RUN CABIN AIR MAINTAINED SATISFACTORY AMBIENT CONDITION . OK TO CONTINUE. OPS CHK GOOD.
